# SDR ASAA2023092745556

- Difficulty date: September 27, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 35,649 hours, 11,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A8310
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA 344 R/H MOST OUTBD FLOOR SUPPORT JUST AFT OF R-1 DOOR (CIRCLED IN RED). GROUNDED - YES. REMOVED CORROSION. ORIGINAL THICKNESS 0.080 IAW B737-900ER SRM 53-10-15-0I-2. REMAINING THICKNESS AT BLEND AT 0.079, REMOVED 0.001 BLENDED AREA WITHIN ALLOWABLE LIMITS IAW B737-900ER SRM 53-10-15-1A-2. ALODINED IAW B737-900ER SRM 51-20-01. PRIMED IAW BOEING SOPM 20-41-04. MARKED BLEND AREA IAW B737-900ER SRM 51-20-01.
